# SDR UPS99829424

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1667
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A L/H CIRCUMFERENTIAL FRAME @ STA 1667 FROM STR 21 TO STR 23 HAS SEVER AL POPPED FASTENERS AND EXTENSIVE CORROSION.     REMOVED LOWER SECTION OF CIR FRAME.  THIS ITEM ACCOMPLISHED ON N/R CARD 544806.
